Open Access
Translator Disclaimer
2001 Intermediate asymptotics of the porous medium equation with sign changes
Mark Bowen, Josephus Hulshof, John R. King
Adv. Differential Equations 6(9): 1115-1152 (2001). DOI: 10.57262/ade/1357140405

Abstract

We study the porous medium equation with sign changes and examine the way sign changes disappear. We give a formal classification of self-similar and non-self-similar scenarios for their disappearance, for $N>1,$ restricting attention to the radial case. The results we present on the classification of similarity solutions are rigorous except where indicated otherwise.

Citation

Download Citation

Mark Bowen. Josephus Hulshof. John R. King. "Intermediate asymptotics of the porous medium equation with sign changes." Adv. Differential Equations 6 (9) 1115 - 1152, 2001. https://doi.org/10.57262/ade/1357140405

Information

Published: 2001
First available in Project Euclid: 2 January 2013

zbMATH: 1007.35041
MathSciNet: MR1852629
Digital Object Identifier: 10.57262/ade/1357140405

Subjects:
Primary: 35K70
Secondary: 35B40 , 35K57 , 35K65 , 76S05

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.6 • No. 9 • 2001
Back to Top